I've had the paragard for almost a month and it will go from being comepletely fine with no cramps at all to wanting to drop on the floor and curl in a ball. Id be fine if I was spitting or bleeding but I'm not. No blood and a bunch of cramps? Could something be wrong? Or something I could fix.
Get it taken out. I had this same problem with this same birth control method, and the pain was so bad that I couldn't handle it anymore. When I called the doctors office to ask them if the cramping was normal, they said it could be an allergic reaction to the copper. They also said that I would need to make an appointment to have it removed, because severe damage could occur if you try and remove it yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2015 • 0 answers
Posted 26 Jan 2016 • 0 answers
Posted 17 May 2016 • 1 answer
Posted 25 Jun 2016 • 0 answers
Posted 17 Aug 2016 • 0 answers